# SDR 95FDEA01480

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOTTOM OF FLOOR BEAM JUST I/B OF RBL 25 SEAT TRACK STA 480.  REMOVED PORTION OF CORRODED BEAM - FABRICATED AND INSTALLED DOUBLER PER 53-10-8 FIG 5 OF SRM.
